Hello Guest, Welcome to Apnea Board !
As a guest, you are limited to certain areas of the board and there are some features you can't use.
To post a message, you must create a free account using a valid email address.

or Create an Account


New Posts   Today's Posts

Feeling BAd
#1
Since this is not directly relative to PAP, I'm posting in off-topic.

I'm 67 years old. I started CPAP in 2009. I was put on straight bilevel PAP with a ResMed VPAP S (S8) brick. It has worked well for me.
In March 2014, I wanted a data capable machine; I bought an S9 VPAP Auto. That machine showed that I needed a bit more pressure. So, I run it in auto with the same PS with a little latitude in pressure.

I have several other conditions. HBP, a minor cardiac arrhythmia, and DM II.

For the past few months, I wake from sleep with a "sick" feeling. Best I can describe it -- ever hit something hard that decelerates you quickly. It leaves a person with a sick feeling. Well, that's how I feel for the first hour after waking.

My pap therapy looks good. My blood work is always good. My DM II is well controlled. Cardio doc isn't concerned; and he works me up every year. My BP is difficult to control with 5 meds.

I don't know what's going on -- but, I don't like it.
Post Reply Post Reply
#2
If it were me, I would talk to my doctor concerning the meds. People sometimes adapt to medication and it needs be changed or dosage adjusted. If nothing else has changed in your life, I would suspect that. blood work doesn't reveal all, just what they test for. Speaking of, I need to go tomorrow to get my blood work.



Using FlashAir W-03 SD card in machine. Access through wifi with FlashPAP or Sleep Master utilities.

I wanted to learn Binary so I enrolled in Binary 101. I seemed to have missed the first four courses. Big Grinnie

Post Reply Post Reply
#3
As I think about, I started feeling this way after the doc added hydrazine Hydralazine, an alpha blocker.
I needed a 5th med for systolic BP control.
Post Reply Post Reply


#4
Sorry to hear that you are having some unexplained "bad" feelings. I wish you the best in getting it sorted out (Gee, I seem to be picking up; a few speech patterns from our British/Australian brethren). Sounds like it is time for a medical consult.

Be Well,

PaytonA
Post Reply Post Reply
#5
It sounds like you have it pegged with the hydrozene possibly being the culprit.

http://www.webmd.com/drugs/2/drug-53699/...ideeffects

Best wishes, Dude
Post Reply Post Reply
#6
(05-21-2015, 11:02 AM)justMongo Wrote: As I think about, I started feeling this way after the doc added hydrazine, an alpha blocker.
I needed a 5th med for systolic BP control.

I cannot say anything reliably without seeing your charts, but I would suggest that if you look at alternatives for systolic control, such as lisitril or other possible methods. Hydralizine can have some uncomfortable side effects and needs a beta-blocker to make it a bit more comfortable. Again, take it up with your doc, look over the entire protocol and see if other adjustments can be made that either combine the therapeutic effects of several of these drugs or other methods. Sorry to say that combining several meds the way you do can have unpleasant side effects. Most important is to have one doctor as a quarterback/coach who keeps an overview of your treatments and medication - usually your GP. That way he can consult with your other physicians and work out alternative and better medication regimes. Good luck.
Post Reply Post Reply


#7
(05-21-2015, 11:12 AM)surferdude2 Wrote: It sounds like you have it pegged with the hydrozene possibly being the culprit.

http://www.webmd.com/drugs/2/drug-53699/...ideeffects

Best wishes, Dude

My bad. I meant Hydralazine.
http://en.wikipedia.org/wiki/Hydralazine
Post Reply Post Reply
#8
(05-21-2015, 11:31 AM)DocWils Wrote:
(05-21-2015, 11:02 AM)justMongo Wrote: As I think about, I started feeling this way after the doc added hydrazine, an alpha blocker.
I needed a 5th med for systolic BP control.

I cannot say anything reliably without seeing your charts, but I would suggest that if you look at alternatives for systolic control, such as lisitril or other possible methods. Hydralizine can have some uncomfortable side effects and needs a beta-blocker to make it a bit more comfortable.

Have the Beta blocker: Metoprolol Tartrate, 25 mg T.I.D.
Also have an ACE inhibitor: Enalapril 20 mg B.I.D.
Plus: Lasix and Norvasc.

I have been on the same regimen for some years: the hydalazine was a recent addition. Tried Catapress -- no joy.

Norvasc has long been my heavy hitter. My systolic may be up since I developed a flow murmur from the aortic valve.

Yes, my GP is my quarterback. I route all info through him. He is my only prescriber. Whenever I see a physician, I come in with my meds list, my allergies, my conditions, and a list of all physicians who attend to me.
Post Reply Post Reply
#9
Still kind of sounds like a minor Potassium crash. Eat a banana.. Here you go........ BananaBananaBanana

geezzzzzzz, I can't believe I used a fricken emoticon. What's the world coming to. Annoyed-and-disappointed
Post Reply Post Reply


#10
(05-21-2015, 11:41 AM)retired_guy Wrote: Still kind of sounds like a minor Potassium crash. Eat a banana.. Here you go........ BananaBananaBanana

geezzzzzzz, I can't believe I used a fricken emoticon. What's the world coming to. Annoyed-and-disappointed

Good thought R_G. I take 20 mEq of K+ B.I.D. -- have to with the Lasix.
Post Reply Post Reply


Possibly Related Threads...
Thread Author Replies Views Last Post
Sad Feeling Guilty. PollCat 14 2,131 03-13-2015, 05:41 PM
Last Post: herbm
  That Awesome Feeling Schnauzers 5 1 970 05-13-2013, 05:37 PM
Last Post: DocWils

Forum Jump:

New Posts   Today's Posts




About Apnea Board

Apnea Board is an educational web site designed to empower Sleep Apnea patients.

For any more information, please use our contact form.